{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:25:05Z","timestamp":1762475105034,"version":"build-2065373602"},"reference-count":18,"publisher":"Elsevier BV","issue":"7","license":[{"start":{"date-parts":[[2019,7,1]],"date-time":"2019-07-01T00:00:00Z","timestamp":1561939200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2019,7,1]],"date-time":"2019-07-01T00:00:00Z","timestamp":1561939200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2019,5,3]],"date-time":"2019-05-03T00:00:00Z","timestamp":1556841600000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["jaadcasereports.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["JAAD Case Reports"],"published-print":{"date-parts":[[2019,7]]},"DOI":"10.1016\/j.jdcr.2019.04.020","type":"journal-article","created":{"date-parts":[[2019,6,26]],"date-time":"2019-06-26T17:22:42Z","timestamp":1561569762000},"page":"596-601","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":11,"title":["Subacute cutaneous lupus erythematosus induced by gemcitabine in 2 patients with pancreatic cancer"],"prefix":"10.1016","volume":"5","author":[{"given":"Matthew A.","family":"Cornacchia","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alexandra J.","family":"Coromilas","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Stephanie M.","family":"Gallitano","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Richard C.","family":"Frank","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Charles L.","family":"Halasz","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.jdcr.2019.04.020_bib1","first-page":"27","article-title":"Safety profile of gemcitabine. Anticancer Drugs","volume":"6","author":"Tonato","year":"1995","journal-title":"Semin Oncol"},{"year":"2018","series-title":"Gemzar [package insert]","key":"10.1016\/j.jdcr.2019.04.020_bib2"},{"issue":"3","key":"10.1016\/j.jdcr.2019.04.020_bib3","doi-asserted-by":"crossref","first-page":"190","DOI":"10.1016\/j.jdcr.2017.02.014","article-title":"Gemcitabine-associated acute lipodermatosclerosislike eruption: an underrecognized phenomenon","volume":"3","author":"Mittal","year":"2017","journal-title":"JAAD case Rep"},{"issue":"9","key":"10.1016\/j.jdcr.2019.04.020_bib4","doi-asserted-by":"crossref","first-page":"1071","DOI":"10.1001\/jamadermatol.2013.4957","article-title":"Subacute cutaneous lupus erythematosus induced by chemotherapy gemcitabine as a causative Agent","volume":"149","author":"Wiznia","year":"2013","journal-title":"JAMA Dermatol"},{"issue":"5","key":"10.1016\/j.jdcr.2019.04.020_bib5","doi-asserted-by":"crossref","first-page":"236","DOI":"10.1159\/000443762","article-title":"Gemcitabine-induced subacute cutaneous lupus erythematosus: a case report","volume":"61","author":"Ben Zvi","year":"2016","journal-title":"Chemotherapy"},{"issue":"5","key":"10.1016\/j.jdcr.2019.04.020_bib6","doi-asserted-by":"crossref","first-page":"48","DOI":"10.1016\/j.jaad.2015.02.202","article-title":"Gemcitabine-induced subacute cutaneous lupus erythematosus\u2013like eruption responding to insulin therapy in a patient with pancreatic cancer","volume":"72","author":"Lam","year":"2015","journal-title":"J Am Acad Dermatol"},{"issue":"4","key":"10.1016\/j.jdcr.2019.04.020_bib7","first-page":"818","article-title":"Docetaxel (Taxotere) induced subacute cutaneous lupus erythematosus: report of 4 cases","volume":"31","author":"Chen","year":"2004","journal-title":"J Rheumatol"},{"issue":"2","key":"10.1016\/j.jdcr.2019.04.020_bib8","doi-asserted-by":"crossref","first-page":"190","DOI":"10.1001\/archdermatol.2011.290","article-title":"Tissue eosinophilia: not an indicator of drug-induced subacute cutaneous lupus erythematosus","volume":"148","author":"Hillesheim","year":"2012","journal-title":"Arch Dermatol"},{"issue":"28","key":"10.1016\/j.jdcr.2019.04.020_bib9","doi-asserted-by":"crossref","first-page":"7224","DOI":"10.1200\/JCO.2005.09.092","article-title":"Double diagnosis in cancer patients and cutaneous reaction related to gemcitabine: CASE 3. Photo therapy recall with gemcitabine following ultraviolet B treatment","volume":"23","author":"Badger","year":"2005","journal-title":"J Clin Oncol"},{"issue":"1","key":"10.1016\/j.jdcr.2019.04.020_bib10","doi-asserted-by":"crossref","first-page":"103","DOI":"10.1016\/j.det.2007.08.006","article-title":"Cutaneous reactions to chemotherapy: commonly seen, less described, little understood","volume":"26","author":"Sanborn","year":"2008","journal-title":"Dermatol Clin"},{"issue":"4","key":"10.1016\/j.jdcr.2019.04.020_bib11","doi-asserted-by":"crossref","first-page":"222","DOI":"10.1111\/j.1600-0781.2012.00669.x","article-title":"Docetaxel-induced photo-recall phenomenon","volume":"28","author":"Droitcourt","year":"2012","journal-title":"Photodermatol Photoimmunol Photomed"},{"issue":"6","key":"10.1016\/j.jdcr.2019.04.020_bib12","doi-asserted-by":"crossref","first-page":"535","DOI":"10.1177\/120347540200600603","article-title":"Histopathologic features seen with radiation recall or enhancement eruptions","volume":"6","author":"Smith","year":"2002","journal-title":"J Cutan Med Surg"},{"issue":"4","key":"10.1016\/j.jdcr.2019.04.020_bib13","first-page":"209","article-title":"An ambiguous phenomenon of radiation and drugs: recall reactions","volume":"30","author":"Caloglu","year":"2007","journal-title":"Onkologie"},{"issue":"3","key":"10.1016\/j.jdcr.2019.04.020_bib14","first-page":"301","article-title":"Drug-induced lupus erythematosus","volume":"149","author":"Marzano","year":"2014","journal-title":"G Ital Dermatol Venereol"},{"issue":"3","key":"10.1016\/j.jdcr.2019.04.020_bib15","doi-asserted-by":"crossref","first-page":"340","DOI":"10.1001\/archdermatol.2008.619","article-title":"Subacute cutaneous lupus erythematosus associated with capecitabine monotherapy","volume":"145","author":"Fernandes","year":"2009","journal-title":"Arch Dermatol"},{"issue":"7","key":"10.1016\/j.jdcr.2019.04.020_bib16","doi-asserted-by":"crossref","first-page":"e328","DOI":"10.1111\/j.1365-2230.2009.03280.x","article-title":"Subacute cutaneous lupus erythematosus induced by capecitabine","volume":"34","author":"Floristan","year":"2009","journal-title":"Clin Exp Dermatol"},{"key":"10.1016\/j.jdcr.2019.04.020_bib17","doi-asserted-by":"crossref","first-page":"45","DOI":"10.1001\/archderm.139.1.45","article-title":"Drug-induced, Ro\/SSA-positive cutaneous lupus erythematosis","volume":"139","author":"Srivastava","year":"2003","journal-title":"Arch Dermatol"},{"issue":"3","key":"10.1016\/j.jdcr.2019.04.020_bib18","first-page":"465","article-title":"A systematic review of drug-induced subacute cutaneous lupus erythematosus","volume":"164","author":"Lowe","year":"2011","journal-title":"Br J Dermatol"}],"container-title":["JAAD Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512619301675?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512619301675?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:20:15Z","timestamp":1762474815000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2352512619301675"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,7]]},"references-count":18,"journal-issue":{"issue":"7","published-print":{"date-parts":[[2019,7]]}},"alternative-id":["S2352512619301675"],"URL":"https:\/\/doi.org\/10.1016\/j.jdcr.2019.04.020","relation":{},"ISSN":["2352-5126"],"issn-type":[{"type":"print","value":"2352-5126"}],"subject":[],"published":{"date-parts":[[2019,7]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Subacute cutaneous lupus erythematosus induced by gemcitabine in 2 patients with pancreatic cancer","name":"articletitle","label":"Article Title"},{"value":"JAAD Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jdcr.2019.04.020","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2019 by the American Academy of Dermatology, Inc. Published by Elsevier, Inc.","name":"copyright","label":"Copyright"}]}}